Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A note on viability of nonminimally coupled f(R) theory
Stockholm University, Nordic Institute for Theoretical Physics (Nordita).
Number of Authors: 2
2016 (English)In: General Relativity and Gravitation, ISSN 0001-7701, E-ISSN 1572-9532, Vol. 48, no 7, 97Article in journal (Refereed) Published
Abstract [en]

Consistency conditions for nonminimally coupled f(R) theories have been derived by requiring the absence of tachyons and instabilities in the scalar fluctuations. This note confirms these results and clarifies a subtlety regarding different definitions of sound speeds.

Place, publisher, year, edition, pages
2016. Vol. 48, no 7, 97
National Category
Physical Sciences
Identifiers
URN: urn:nbn:se:su:diva-132566DOI: 10.1007/s10714-016-2087-5ISI: 000378561600015OAI: oai:DiVA.org:su-132566DiVA: diva2:953598
Available from: 2016-08-18 Created: 2016-08-15 Last updated: 2016-08-18Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Koivisto, Tomi S.
By organisation
Nordic Institute for Theoretical Physics (Nordita)
In the same journal
General Relativity and Gravitation
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 5 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf